Inverse problem for Sobolev type equation of the second order

Бесплатный доступ

The paper deals with the inverse problem for the Sobolev type equation of the second order in Banach spaces. The introduction contains a problem statement and the historiography of Sobolev type equations. The second part includes preliminary information based on the results of the theory of higher-order Sobolev type equations. In the third part the initial problem is reduced to the inverse regular and singular problems. A theorem of unique solvability of regular problem is formulated and proved. Using the results of the third part, the solution for the singular problem is obtained in the fourth part. The sum of regular and singular solutions is a solution to the original problem, thus a theorem on the unique solvability of the inverse problem for Sobolev type equation of the second order is stated and proved.

Еще

Sobolev type equation of the second order, inverse problem, a unique solvability theorem

Короткий адрес: https://readera.org/147158910

IDR: 147158910   |   DOI: 10.14529/mmph160301

Список литературы Inverse problem for Sobolev type equation of the second order

  • Замышляева, А.А. Фазовое пространство уравнения соболевского типа высокого порядка/А.А. Замышляева//Известия Иркутского Государственного Университета. Серия: Математика. -2011. -Т. 4. -Вып. 4. -С. 45-57.
  • Замышляева, А.А. Математические модели соболевского типа высокого порядка/А.А. Замышляева//Вестник ЮурГУ. Серия «Математическое моделирование и программирование». -2014. -Т. 7, № 2. -С. 5-28.
  • Замышляева, А.А. Линейные уравнения соболевского типа высокого порядка/А.А Замышляева. -Челябинск: Издательский центр ЮУрГУ. -2012. -107 с.
  • Abasheeva, N.L. Determination of a Right-hand Side Term in an Operator-differential Equation of Mixed Type/N.L. Abasheeva//Journal of Inverse and Ill-posed Problems. -2002. -V. 10, Вып. 6. -P. 547-560.
  • Al Horani, M. An Identification Problem for First-order Degenerate Differential Equations/M. Al Horani, A. Favini//Journal of Optimization Theory and Applications. -2006. -V. 130, № 1. -P. 41-60.
  • Kozhanov, A.I. Composite Type Equations and Inverse Problem/A.I. Kozhanov. -Utrecht: VSP, 1999. -171 с.
  • Федоров, В.Е. Линейная эволюционная обратная задача для уравнений соболевского типа/В.Е. Федоров, А.В. Уразаева//Неклассические уравнения математической физики: сб. науч. тр. -Новосибирск, 2010. -С. 293-310.
  • Свиридюк, Г.А. Задача Коши для линейных уравнений типа Соболева высокого порядка/Г.А. Свиридюк, О.В. Вакарина//Дифференц. уравнения. -1997. -Т. 33, № 10. -С. 1410-1418.
  • Пятков, С.Г. О некоторых обратных задачах для эллиптических уравнений и систем/С.Г. Пятков//Сиб. журн. индустр. матем. -2010. -Т. 13, № 4 (44). -С. 83-96.
  • Мельникова, И.В. Интегрированные полугруппы и C-полугруппы. Корректность и регуляризация дифференциально-операторных задач/И.В. Мельникова, А.И. Филинков//Успехи матем. наук. -1994. -Т. 49, № 6(300). -C. 111-150.
  • Prilepko, A.I. Methods for Solving Inverse Problems in Mathematical Physics/A.I. Prilepko, D.G. Orlovsky, I.A. Vasin. -New York: Marcel Dekker, 2000. -709 p.
Еще
Статья научная